A weak multiplicity-one theorem for Siegel modular forms

R Scharlau, LH Walling

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)

Abstract

Using the explicit action of the Hecke operators T(p) acting on the Fourier coefficients of Siegel modular forms of arbitrary degree and level, a short and elementary proof and a generalization of a result by Breulmann and Kohnen is obtained, which says that cuspidal eigenforms are determined by their coefficients on matrices of square-free content.
Translated title of the contributionA weak multiplicity-one theorem for Siegel modular forms
Original languageEnglish
Pages (from-to)369 - 374
Number of pages6
JournalPacific Journal of Mathematics
Volume211 (2)
Publication statusPublished - Oct 2003

Bibliographical note

Publisher: Pacific Journal Mathematics

Fingerprint Dive into the research topics of 'A weak multiplicity-one theorem for Siegel modular forms'. Together they form a unique fingerprint.

Cite this